English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the mean 3-rank of quadratic fields

MPS-Authors
/persons/resource/persons234936

Belabas,  Karim
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Belabas, K. (1999). On the mean 3-rank of quadratic fields. Compositio Mathematica, 118, 1-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-36E5-D
Abstract
There is no abstract available